Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking levothroid, gradual reduction in TSH levels, have severe enervation. Any suggestions?

Hi i was put on levothroid starting several months ago after my first ever tsh test showed levels 100. My doc s gradually raised the dosage from 50mcg to now 175. My levels have gradually come down to 11(still too high). I never felt sick or was aware of any symptoms of hypothyroid , but my doc diagnosed me with that. I wonder what you think. I feel like im running out of energy these days very early on, which didnt happen before. Any suggestions?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to health care magic forum,
You are on high dose of medication, with that your TSH is not normal. Loss of energy is due to that medicine and disease process.
Hypothyroidism is 100% curable with homeopathic treatment. You will not require to take medicine life time. For homeopathic treatment detail history is required so consult to good homeopath.
For more inquiry you may contact on “”
Have a good health
Answered: Tue, 18 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor